• question-icon

    What causes pain and swelling in the left testicle?

default
Posted on Mon, 31 Jul 2017 in Urinary and Bladder Problems
Question: Namaskar Doctor,
I am 58 years male, diabetic and BP. No Alcoholic/ smoke, Vegetarian
1) My Left side testicle is slightly bigger than right and this is since long
2) But last 10 days, I am having slight pain and I can see little reddish on the skin ( small portion)
3) Due to this pain, I am finding little uncomfortable to walk or sit, I having feeling of pressing and I think due to this pressing, I may be having pain.
4) Other wise I have not much problem.
5) Though I have some ED problem, but I am not much concentrating about it and I am little worrying about this pain sir,
Kindly advise me
XXXX
doctor
Answered by Dr. P. T. Patil 24 minutes later
Brief Answer:
Need to consult qualified Urologist

Detailed Answer:
hello
Thanks for query .

Pain and swelling of the left testicle is most likely to be due to infection of Testicle (Orchitis) and needs to be investigated .

Consult qualified Urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.
4) Ultrasound Scanning of Scrotum
5) Blood sugar levels to find out status of Diabetes

In the mean while start taking antibiotic like Cefixime or Bactrim D S along with Nitrofurantoin twice daily .

Taking Anti inflammatory drugs like Diclofenac and Serropeptidase (Chymoral forte ) Twice daily will help to reduce selling and pain .

Ensure to drink more water and keep your sugar levels well controlled.

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10179 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Nitrofurantoin

doctor1 MD

Question about Nitrofurantoin side effects: Regarding the burning in hands or feet - at what point should one begin to worry (i.e., burning in one...

doctor1 MD

I am a 55 year old woman who was prescribed nitrofurantoin for cystitis . I stopped taking it after 2 days because of pain in legs. 24 hors later I...

doctor1 MD

My father 63 yers old had UTI, Symptoms were onset fever 101-103 F nausea very weak, After admitted in local hospital Dr prescribe Amikacin...

doctor1 MD

i had a prescription for uti,nitrofurantoin mon/mac 100 mg. I took my last pill on 03/27 and Sunday the 30th my head started itching terrible, now...

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could...

doctor1 MD

Which antibiotic better for a uti - ceftin or cipro?

doctor1 MD

I am urinating frequently, have a weak stream at times and do not seem to finish and small amount leaking

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2